# SDR SWIA200514912

- Difficulty date: April 11, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 8,267 hours, 6,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RIGHT INTERCOSTAL OUTBOARD FLANGE RBL 36 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.    REPAIRED INTERCOSTAL IAW CRJ REO 601R-53-41-059 REV A.
